# SDR ANCF20240316006

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N945AV
- Make and model: Airbus A320-214
- Aircraft serial: 4733
- Aircraft time: 27,778 hours, 17,861 cycles
- Engine: Cfmint CFM565B43
- Engine time: 6,157 hours, 6,544 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C20105000
- Part serial: 08129
- Condition: Fault Message
- Location: Wheel Speed
- Part time: 24,024 hours, 14,570 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKESIAW TSM 32-42-00-810-817A TACHOMETER DRIVE MECHANISM VISUAL INSPECTION WAS PERFORMED. NO DAMAGES WERE FOUND, AND IAW 32-41-57-000-001/400-001 TACHOMETER WHEEL 1 WAS REPLACED. TEST SATISFACTORY DURING TAKE OFF BRAKES RELEASED ON ECAM
